MathSciNet Relay Station
MathSciNet bibliographic data
MR722427 (85c:57040) 57S10 (57S17)
Raymond, Frank A fixed point theorem for simplicial complexes whose fundamental groups are free products. Proc. Amer. Math. Soc. 90 (1984), no. 1, 111–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement